Alert archive / Nevada / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 6, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Jul 14, 2012, 2:58 PM PDT for Eureka County, White Pine County, Nevada. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2012, 2:58 PM PDT (21:58 UTC)
- Expired
- Jul 14, 2012, 3:30 PM PDT
- In force
- 32 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
Counties Eureka County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 167 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2959 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195 WUUS55 KLKN 142158 SVRLKN NVC011-033-142230- /O.NEW.KLKN.SV.W.0006.120714T2158Z-120714T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 258 PM PDT SAT JUL 14 2012 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL WHITE PINE COUNTY IN EASTERN NEVADA... SOUTHEASTERN EUREKA COUNTY IN NORTH CENTRAL NEVADA... THIS INCLUDES THE CITY OF PINTO SUMMIT... * UNTIL 330 PM PDT * AT 255 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF PINTO SUMMIT...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PINTO SUMMIT ALONG U.S. HIGHWAY 50... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3957 11574 3930 11569 3918 11615 3939 11621 TIME...MOT...LOC 2158Z 244DEG 17KT 3936 11592 $$ DD
2 follow-up statements
763 WWUS55 KLKN 142216 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 316 PM PDT SAT JUL 14 2012 NVC011-033-142230- /O.CON.KLKN.SV.W.0006.000000T0000Z-120714T2230Z/ WHITE PINE NV-EUREKA NV- 316 PM PDT SAT JUL 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR SOUTHEASTERN EUREKA AND WEST CENTRAL WHITE PINE COUNTIES... AT 313 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF PINTO SUMMIT...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL WESTERN WHITE PINE COUNTY... RURAL SOUTHEASTERN EUREKA COUNTY ALONG U.S. HIGHWAY 50... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3922 11608 3940 11614 3957 11574 3930 11569 TIME...MOT...LOC 2215Z 250DEG 13KT 3936 11590 $$ DD
456 WWUS55 KLKN 142227 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 327 PM PDT SAT JUL 14 2012 NVC011-033-142236- /O.EXP.KLKN.SV.W.0006.000000T0000Z-120714T2230Z/ WHITE PINE NV-EUREKA NV- 327 PM PDT SAT JUL 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EUREKA AND WEST CENTRAL WHITE PINE COUNTIES WILL EXPIRE AT 330 PM PDT... THE THUNDERSTORM HAS WEAKENED...BUT STILL EXPECT FREQUENT LIGHTNING AND HEAVY RAIN WITH THIS STORM ALONG U.S. HIGHWAY 50 SOUTH OF PINTO SUMMIT. && LAT...LON 3922 11608 3940 11614 3957 11574 3930 11569 TIME...MOT...LOC 2226Z 250DEG 13KT 3937 11585 $$ DD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:33 PM PDT, 25 minutes earlier.
Area forecast discussion, Jul 14, 2:33 PM PDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 233 PM PDT SAT JUL 14 2012 .SYNOPSIS...MONSOON MOISTURE CONTINUES TO MOVE OVER THE REGION PRODUCING SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL MAY CAUSE SOME FLASH FLOODING ISSUES FOR PORTIONS OF EAST CENTRAL NEVADA. EXPECT DRYING CONDITIONS STARTING SUNDAY INTO EARLY NEXT WEEK WITH LESS THUNDERSTORM AREAL COVERAGE. && .SHORT TERM...TONIGHT THROUGH MONDAY. WATER VAPOR IMAGERY IS SHOWING DRIER AIR PUSHING INTO SOUTH AND WESTERN PORTIONS OF THE CWA...MEANWHILE A 500MB LOW IN NORTHEASTERN NEVADA IS LIFTING TO THE NORTH INTO IDAHO. THIS FEATURE PRODUCED SOME SHOWERS AND THUNDERSTORMS ACROSS NORTHEASTERN NEVADA SINCE THIS MORNING. OTHERWISE LOW PRESSURE CONTINUES TO SPIN NEAR OREGON/WASHINGTON BORDER AND WILL KICK OUT TO THE EAST OVER THE NEXT 24-48 HOURS. THIS WILL CONTINUE TO DRY THE ATMOSPHERE OVER NEVADA AS SOUTHWESTERLY FLOW BECOMES MORE PRONOUNCED ON SUNDAY AND MONDAY. STILL EXPECT PLENTY OF THUNDERSTORMS THIS EVENING AS LI'S ARE NEAR -2 AND PW'S WILL BE .75 TO NEAR ONE INCH OVER MUCH OF THE CWA. ON SUNDAY EXPECT ISOLATED TO SCATTERED THUNDERSTORMS MAINLY FROM ELKO TO EUREKA EASTWARD AS MORE STABLE AIR MOVES INTO WESTERN PORTIONS OF THE CWA. LI'S WILL BE -1 TO -2 BUT PW'S WILL BE DROPPING TO .75 TO .85 FOR THE EASTERN HALF OF THE CWA. THE MODELS ARE ADVERTISING A WAVE MOVING UP FROM THE SOUTH LATE SUNDAY INTO MONDAY MORNING ACROSS THE AREA THIS WILL ENHANCE THUNDERSTORM ACTIVITY AND INCREASE CLOUD COVER A BIT ESPECIALLY DURING THE OVERNIGHT HOURS. ON MONDAY IT LOOKS DRIER AND MORE STABLE...BUT PW'S STILL NEAR .75 AND LI'S NEAR -1 MAINLY FOR THE EASTERN HALF OF THE CWA...SO EXPECT MORE THUNDERSTORM ACTIVITY ON MONDAY...ALTHOUGH AREAL COVERAGE SHOULD BE LESS. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY. FAIRLY STABLE UPPER AIR PATTERN AS TROUGH OVER PACIFIC NORTHWEST WILL SHIFT JUST ENOUGH TO BLOCK FLOW OF MONSOON MOISTURE EARLY IN PERIOD. HOWEVER...SOME DIFFERENCES BETWEEN THE EC AND GFS MAKE CONFIDENCE LIMITED THEREAFTER. OVERALL PATTERN APPEARS TO ALLOW FOR LOW TO SINGLE DIGIT POPS FROM MONDAY NIGHT THROUGH FRIDAY WITH AN INITIAL COOLING TREND. BUT THEN THE FLOW RETURNS TO MORE SOUTHERLY AT THE END OF THE WEEK WHICH WOULD ALLOW RETURN TO OF MOISTURE INTO GREAT BASIN. HAVE INCREASED POPS AT THE END OF THE LONG TERM PERIOD IN RESPONSE BUT WILL KEEP AN EYE ON HOW THE LONG TERM MODELS BEHAVE EACH RUN. && .AVIATION...VFR CIGS AT EACH SITE DURING NEXT 24 HOURS. VSBYS MAY DROP TO MVFR OR LOWER DURING BRIEF HEAVY RAIN IN THUNDERSTORMS AT KELY...KTPH...OR KEKO. WINDS COULD GUST AT HIGH AS 45 KNOTS WITH THUNDER OR EVEN STRONGER SHOWERS. AT KWMC AND KTPH EXPECT GUSTY SOUTHERLY WINDS UNTIL AFTER SUNSET SATURDAY. && .FIRE WEATHER...MONSOON MOISTURE WILL CONTINUE TO SURGE NORTH BRINGING WET THUNDERSTORMS TO MOST OF THE AREA, THE GREATEST COVERAGE SHOULD BE CENTRAL NEVADA NEAR HIGHWAY 50. FLASHING FLOODING IS POSSIBLE IN LOCALIZED AREAS ACROSS EAST CENTRAL NEVADA THIS EVENING. SUNDAY AND MONDAY WILL CONTINUE TO FEATURE WET THUNDERSTORMS. EXPECT DRIER CONDITIONS BY TUESDAY BUT ISOLATED DRY AND WET THUNDERSTORMS POSSIBLE ACROSS NORTHERN NEVADA. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NORTHEASTERN NYE COUNTY...WHITE PINE COUNTY. && 90/98/98/90
Hazardous weather outlook, Jul 14, 2:25 PM PDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 225 PM PDT SAT JUL 14 2012 NVZ030-031-033-034-036>040-152130- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- 225 PM PDT SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MONSOON MOISTURE WILL LEAD TO SHOWERS AND THUNDERSTORMS OVER MAINLY NORTHEAST AND CENTRAL NEVADA. SOME SHOWERS MAY BE HEAVY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ035-041-152130- WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY- 225 PM PDT SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A MONSOON FLOW OF MOISTURE WILL LEAD TO INCREASED THUNDERSTORM COVERAGE THROUGH THIS EVENING. THUNDERSTORMS WILL BE WET AND LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Jul 14, 1:02 PM PDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 102 PM PDT SAT JUL 14 2012 NVZ037-142045- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 102 PM PDT SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 145 PM PDT... AT 100 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF GARDEN PASS...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND DEADLY LIGHTNING. * LOCATIONS IMPACTED INCLUDE... GARDEN PASS... && LAT...LON 3991 11608 3968 11597 3957 11647 3973 11656 TIME...MOT...LOC 2002Z 249DEG 15KT 3968 11640 BB
Special weather statement, Jul 14, 1:51 PM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 151 PM PDT SAT JUL 14 2012 NVZ034-038-142115- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 151 PM PDT SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 215 PM PDT... AT 146 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF JIGGS...MOVING NORTHEAST AT 5 MPH. THIS STORM WILL PASS OVER STATE ROUTE 228 SOUTH OF JIGGS. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH PEA SIZED HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN ELKO COUNTY... && LAT...LON 4046 11565 4025 11551 4014 11582 4030 11594 TIME...MOT...LOC 2050Z 240DEG 6KT 4027 11578 RLC
Special weather statement, Jul 14, 1:55 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 155 PM PDT SAT JUL 14 2012 NVZ037-142130- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 155 PM PDT SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 230 PM PDT... AT 151 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF GRASS VALLEY...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH PEA SIZED HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL WESTERN EUREKA COUNTY... RURAL CENTRAL EUREKA COUNTY... && LAT...LON 3991 11637 3977 11619 3963 11646 3978 11659 TIME...MOT...LOC 2055Z 252DEG 7KT 3975 11644 RLC
Special weather statement, Jul 14, 1:57 PM PDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 157 PM PDT SAT JUL 14 2012 NVZ037-142130- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 157 PM PDT SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EUREKA COUNTY UNTIL 230 PM PDT... AT 156 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21 MILES SOUTHWEST OF PINTO SUMMIT...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN...PEA SIZED HAIL AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN EUREKA COUNTY... && LAT...LON 3947 11611 3934 11599 3923 11632 3936 11643 TIME...MOT...LOC 2057Z 239DEG 24KT 3931 11627 RLC
Special weather statement, Jul 14, 2:13 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 213 PM PDT SAT JUL 14 2012 NVZ035-037-038-142145- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-SOUTHWEST ELKO COUNTY NV-WHITE PINE COUNTY NV- 213 PM PDT SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EUREKA...EXTREME NORTHWESTERN WHITE PINE AND EXTREME SOUTHERN ELKO COUNTIES UNTIL 245 PM PDT... AT 210 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES NORTHEAST OF GARDEN PASS...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL EASTERN EUREKA COUNTY... RURAL SOUTHERN ELKO COUNTY ALONG STATE ROUTE 288... && LAT...LON 4026 11587 4007 11570 3999 11596 4008 11608 TIME...MOT...LOC 2112Z 236DEG 8KT 4007 11597 DD
Special weather statement, Jul 14, 2:42 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 242 PM PDT SAT JUL 14 2012 NVZ035-037-142215- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE COUNTY NV- 242 PM PDT SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EUREKA AND WESTERN WHITE PINE COUNTIES UNTIL 315 PM PDT... AT 237 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF PINTO SUMMIT TO 15 MILES SOUTHWEST OF GARDEN PASS...AND MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PINTO SUMMIT AND EUREKA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3934 11603 3974 11653 3986 11588 3927 11572 TIME...MOT...LOC 2141Z 286DEG 9KT 3938 11600 3966 11634 DD
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:38 PM PDT | Special Weather Statement | LKN | 37 min | |
| Jul 13, 6:00 PM PDT | Areal Flood Advisory | LKN | Nye | 2 hr |
| Jul 14, 1:02 PM PDT | Special Weather Statement | LKN | Eureka | 43 min |
| Jul 14, 1:12 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Jul 14, 1:44 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 5 hr |
| Jul 14, 1:51 PM PDT | Special Weather Statement | LKN | 24 min | |
| Jul 14, 1:55 PM PDT | Special Weather Statement | LKN | Eureka | 35 min |
| Jul 14, 1:57 PM PDT | Special Weather Statement | LKN | 33 min | |
| Jul 14, 2:13 PM PDT | Special Weather Statement | LKN | Eureka | 32 min |
| Jul 14, 2:42 PM PDT | Special Weather Statement | LKN | Eureka | 33 min |
| Jul 14, 3:37 PM PDT | Special Weather Statement | LKN | 23 min | |
| Jul 14, 4:08 PM PDT | Special Weather Statement | LKN | White Pine | 22 min |
| Jul 14, 4:47 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 14, 4:57 PM PDT | Flash Flood Warning | LKN | Eureka, Lander, White Pine | 100 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.